Summation of series via laplace transforms
Sofo, Anthony (2002) Summation of series via laplace transforms. Revista matematica complutense, 15 (2). pp. 437-447. ISSN 1139-1138Full text for this resource is not available from the Research Repository.
We consider a forced differential difference equation and by the use of Laplace Transform Theory generate non-hypergeometric type series which we prove may be expressed in closed form.
|Uncontrolled Keywords:||equation, Laplace Transform Theory|
|Subjects:||RFCD Classification > 230000 Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
|Depositing User:||Ms Phung T Tran|
|Date Deposited:||17 Oct 2008 02:10|
|Last Modified:||15 Oct 2010 23:05|
|ePrint Statistics:||View download statistics for this item|
Repository staff only